<  Back to the Polytechnique Montréal portal

A Universal Formulation of Two-Equation Models for Adaptive Computation of Turbulent Flows

L. Ignat, Dominique Pelletier and F. Ilinca

Article (2000)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/28109/
Journal Title: Computer Methods in Applied Mechanics and Engineering (vol. 189, no. 4)
Publisher: Elsevier
DOI: 10.1016/s0045-7825(99)00370-9
Official URL: https://doi.org/10.1016/s0045-7825%2899%2900370-9
Date Deposited: 18 Apr 2023 15:22
Last Modified: 05 Apr 2024 11:16
Cite in APA 7: Ignat, L., Pelletier, D., & Ilinca, F. (2000). A Universal Formulation of Two-Equation Models for Adaptive Computation of Turbulent Flows. Computer Methods in Applied Mechanics and Engineering, 189(4), 1119-1140. https://doi.org/10.1016/s0045-7825%2899%2900370-9

Statistics

Dimensions

Repository Staff Only

View Item View Item